# SDR SWAA2022030172440

- Difficulty date: January 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,712 hours, 14,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING DEFLECTION RIB UPPER SHELF PANEL SUPPORT WORN AND HOLES ELONGATED / [01] REMOVED DAMAGED AREA IN DEFLECTION RIB PER ARM 57-51-02-2R-4;[02] REMOVED DAMAGED AREA IN DEFLECTION RIB PER ARM 57-51-02-2R-4;[03] ACCOMPLISHED HFEC OF CUTOUT AREA PER 737NDT PART 6 51-00-00 PROCEDURE 23 AND 737NDT PART 6 51-00-00 PROCEDURE 16..NO DEFECTS NOTED;[04] L/H WING TRAILING EDGE FLAP DEFLECTION CONTROL RIB PANEL SUPPORT .CUT OUT DAMAGED AREA ON WING FIXED TRAILING EDGE SUPPORT BEAM PER SRM 57-51-02-2R-1;[05] INSPECTED CUT OUT ON CORRECTIVE ACTION #4 ABOVE.;[06] LOCATED AND DRILLED PART (1) DOUBLER AND INBOARD SERRATED PLATE. ALL WORK DONE IAW SRM 57-51-02-2R-1 & SRM 57-51-02-2R-4. OK TO INSTALL PART (1) DOUBLER AND INBOARD SERRATED PLATE.;[07] LOCATED; DRILLED OUTBOARD SERRATED PLATE AND FILLER FOR DEFLECTION RIB CUT OUT. OUTBOARD DOUBLER FABRICATED; DRILLED; HEAT TREATED AND CAB PLATED ON WO#MS53475. TREATED; PRIMED AND PAINTED ALL REPAIR PARTS. ALL WORK DONE IAW SRM 57-51-02-2R-4. OK TO INSTALL.;[08] INSPECTED LINE # 6 AND #7;[09] INSTALLED REPAIR PARTS PER SRM 57-51-02-2R-4 AND SRM 57-51-02-2R-1;[10] INSPECTED LINE #9;[11] PARTS DATA UPDATE ONLY;[12] UPPER PANEL WILL NOT PASS CLEARANCE CHECK AS IS.;[13] C/W EA 22-157-00513;[14] C/W;[15] C/W INSPECTION INSTALLED REPAIR PARTS PER SRM 57-51-02-2R-4 AND SRM 57-51-02-2R-1  C/W EA 22-157-00513
